# SDR AU001160

- Difficulty date: November 30, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C93
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Contaminated
- Location: Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(AUS) FUEL SYSTEM WATER CONTAMINATION. SUSPECT LEAKING FUEL TANK CAPSEALS.
